advertisement
Question
Posted by: Addison | 2010/07/30

Contraceptive

My current contraceptive (Yasmine) is perfect in every other way, but for the fact that is give me headaches and migraines. These are also potential side effects of the Mirena - is it worth change contraceptives to get rid of the headaches and migraines while risking suffering from some other side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately all contraceptives have some side effects. Headcahes are less common with the Mirena but you would only know if you tried it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement